# SDR ERKR200100049

- Difficulty date: January 7, 2001
- Submitted: January 7, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR OF MISS-DRILLED HOLE DAMAGE TO FRAME AND CLOSEOUT WEB AT STATION 207, L11L. CONSISTS OF DRILLING OUT THE MISS-DRILLED HOLES IN THE FRAME AND THE WEB AND INSTALLING REINFORCEMENT STRAPS.PER ECRA 933-53-100-2.
